APO-GO Injections


#1

My mum has been on these for some time now I was just wondering if they along with the sinemet could be making her drowsy as she nods of at a moments notice you can be having  a conversation with her next thing she's asleep,she's also on the APO-GO pump in her stomach I don't know much about the pump but this all seems to tie in or is she just sleep deprived 


#2

from the literature:

 

Apomorphine has been associated with somnolence, and episodes of sudden sleep onset, particularly in patients with Parkinson's disease. Patients must be informed of this and advised to exercise caution whilst driving or operating machines during treatment with apomorphine. Patients who have experienced somnolence and/or an episode of sudden sleep onset must refrain from driving or operating machines. Furthermore, a reduction of dosage or termination of therapy may be considered.


#3

ive just recently started on the apo-go pen injection could any one who uses this tell me of any side effects you may of had  and is it best injected when taking medication or between medication i no ive just started injecting 3 mg 3 times a day after injecting  at the end of the day i had a stiff neck for an hour or two  and felt shakey in the morning it happened again but begun to ease may be coinsedance look forward to any of you longer term users on this thanks william s


#4

Hello - I can tell you that I've been on Apo-go now for over three years.  In the past, I 've  put the Apo-Go on but forgotten to turn the pump on and have I paid for it!  By about 10.30 a.m., I 've gone completely "off", at which time I've realised what I've done and turned the pump on but it's taken another 1/2 hr our so to feel better.

I was taken into hospital for a week and shown how to put the pump together and put the needle in to myself and gradually up't the dosage and now I'm using it  24 hrs a day.  Turning it up at 7.00a.m. to .98 and down at 10.00 p.m. to .60. 

I have to find a space on either my stomach or top of legs where there are no nodules or lumps to insert the needle.  Some of these get very hard and itch very much and I have a tape which is put on the skin, called Helium, which helps.  Also, I use a  massager to help get the nodules down.  Most days I'm OK to deal with this myself but if I'm "off ", my husband will take over. 

I hated this when I first started but I'm used to it now and only get anxious when the pump starts beeping because there is something wrong with it but have managed to keep quite calm the last couple times this has happened.  It also stops me going into the swimming pool on holidays because I can't be bothered to go to my room to take the needle out, and then have to go upstairs again when I come out to put another needle in before I go "off" again.

On the whole, it has been a lifesaver.

Casie

 

 


#5

Waiting to be set up with APO-GO syringe driver. Been experiencing severe off  periods when I practically grind to a halt. Wish they would hurry up.


#6

Hi all,

I am very disappointed that I had no response from my post of 24th December 2014

I find it such a difficult thing to cope with that I was hoping others would tell there story and how they cope so we can help each other with different ideas.

 

Hope you are able to reply soon.

 

With best wishes

Casie